MAUDE Adverse Event Report: CENTINEL SPINE, LLC PRODISC C US IMPLANT LARGE 6MM; PROSTHESIS, INTERVERTEBRAL DISC

CENTINEL SPINE, LLC PRODISC C US IMPLANT LARGE 6MM; PROSTHESIS, INTERVERTEBRAL DISC
Model Number 09.820.046S
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Osteolysis (2377)
Date of Event 03/11/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An mdr is indicated for this complaint.It was reported that a patient was implanted with a pdc device on (b)(6) 2019.The patient developed myelopathy and it was found that the implant had migrated and patient was experiencing osteolysis.The implant was removed on (b)(6) 2026.The removal surgeon does not believe the myelopathy is caused by the device.A dhr review found no anomalies associated with the complaint.Complaint trending found that the rate of complaints is within the level outlined in the risk documentation.A review of the risk documentation found that the hazards associated with the complaint are identified and mitigated to a level where the clinical benefits outweigh the harms.The implant was not returned following the removal surgery therefore no device evaluation can be completed.Additionally, no imaging was provided for the complaint.There were no anomalies identified during the complaint investigation.The removal was due to implant migration.The submission is 1 of 1 devices involved in this event.
 
Event or Problem Description
A patient (42yo, female) was implanted with a pdc device on (b)(6) 2019.The patient developed myelopathy and it was found that the implant had migrated and patient was experiencing osteolysis.The implant was removed on (b)(6) 2026.The removal surgeon does not believe the myelopathy is caused by the device.

Brand Name
PRODISC C US IMPLANT LARGE 6MM
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
CENTINEL SPINE, LLC
900 airport road
suite 3b
west chester PA 19380
Manufacturer (Section G)
SYNTHES BRANDYWINE
1303 goshen parkway
west chester PA 19380
Manufacturer Contact
erin ward
900 airport road
suite 3b
west chester, PA 19380
4848878894
MDR Report Key24708858
Report Number3007494564-2026-00029
Device Sequence Number21449542
Product Code MJO
UDI-Device Identifier10705034763798
UDI-Public(01)10705034763798(17)220131(10)H580269
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P070001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2022
Device Model Number09.820.046S
Device Catalogue NumberN/A
Device Lot NumberH580269
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/27/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/02/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age42 YR
Patient SexFemale